Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 487586, 9 pages
http://dx.doi.org/10.1155/2013/487586
Research Article

Flow and Heat Transfer in a Liquid Film over a Permeable Stretching Sheet

1Faculty of Science and Technology, Open University Malaysia, 50480 Kuala Lumpur, Malaysia
2Centre for Modelling and Data Analysis, School of Mathematical Sciences, The National University of Malaysia, 43600 Bangi, Malaysia
3Department of Mathematics, Faculty of Science, The Hashemite University, Zarqa 13115, Jordan

Received 26 November 2012; Accepted 11 December 2012

Academic Editor: Subhas Abel

Copyright © 2013 R. C. Aziz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. C. Aziz, I. Hashim, and A. K. Alomari, “Flow and Heat Transfer in a Liquid Film over a Permeable Stretching Sheet,” Journal of Applied Mathematics, vol. 2013, Article ID 487586, 9 pages, 2013. https://doi.org/10.1155/2013/487586.